# SDR AALA202010029006

- Difficulty date: October 1, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 57,216 hours, 6,947 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: PC1604
- Condition: Discharged
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PERFORMING TRANSIT CHECK HAS BEEN FOUND 4L DOOR EMERGENCY POWER ASSIST SYSTEM PACK GREEN LIGHT OFF. REMOVED AND REPLACED 9V BACK-UP BATTERY ON PASENGER ENTRY DOOR 4L AND ACCOMPLISHED A SATSIFACTORY OPERATIONAL CHECK PER AMM 52-11-20.
